# SDR UALA2012123107473

- Difficulty date: December 30, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,368 hours, 27,105 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE STA 324 RBL 45 TO RBL 61 FLOORBEAM UPPER FLANGE UPPER AND LOWER SURFACE HAS CORROSION.  REMOVED CORR, REMAINING MATERIAL OUT OF LIMIT. FAB T-CAP IAW SRM 53-10-08. INSTALLED REPAIR IAW 51-40-02 AND SRM 53-00-01.
